liu.seSök publikationer i DiVA
Ändra sökning
Länk till posten
Permanent länk

Direktlänk
BETA
Yang, Xiangfeng
Publikationer (9 of 9) Visa alla publikationer
Liu, Z. & Yang, X. (2016). A general large deviation principle for longest runs. Statistics and Probability Letters, 110, 128-132
Öppna denna publikation i ny flik eller fönster >>A general large deviation principle for longest runs
2016 (Engelska)Ingår i: Statistics and Probability Letters, ISSN 0167-7152, E-ISSN 1879-2103, Vol. 110, s. 128-132Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

In this note we prove a general large deviation principle (LDP) for the longest success run in a sequence of independent Bernoulli trails. This study not only recovers several recently derived LDPs, but also gives new LDPs for the longest success run. The method is based on the Bryc’s inverse Varadhan lemma, which can be intuitively generalized to the longest success run in a two-state (success and failure) Markov chain.

Nyckelord
Longest run; Large deviation principle; Bernoulli trail; Markov chain
Nationell ämneskategori
Sannolikhetsteori och statistik
Identifikatorer
urn:nbn:se:liu:diva-126109 (URN)10.1016/j.spl.2015.12.015 (DOI)000374627200016 ()
Tillgänglig från: 2016-03-14 Skapad: 2016-03-14 Senast uppdaterad: 2017-11-30
Privault, N., Yang, X. & Zambrini, J.-C. (2016). Large deviations for Bernstein bridges. Stochastic Processes and their Applications, 126(5), 1285-1305
Öppna denna publikation i ny flik eller fönster >>Large deviations for Bernstein bridges
2016 (Engelska)Ingår i: Stochastic Processes and their Applications, ISSN 0304-4149, E-ISSN 1879-209X, Vol. 126, nr 5, s. 1285-1305Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

Bernstein processes over a finite time interval are simultaneously forward and backward Markov processes with arbitrarily fixed initial and terminal probability distributions. In this paper, a large deviation principle is proved for a family of Bernstein processes (depending on a small parameter ħ which is called the Planck constant) arising naturally in Euclidean quantum physics. The method consists in nontrivial Girsanov transformations of integral forms, suitable equivalence forms for large deviations and the (local and global) estimates on the parabolic kernel of the Schrödinger operator.

Ort, förlag, år, upplaga, sidor
Elsevier, 2016
Nyckelord
Bernstein process; Large deviation principle; Girsanov transformation; Rate function; Schrödinger operator
Nationell ämneskategori
Sannolikhetsteori och statistik
Identifikatorer
urn:nbn:se:liu:diva-126107 (URN)10.1016/j.spa.2015.11.003 (DOI)000373653500001 ()
Anmärkning

Funding agencies:  NTU MOE Tier 2 Grant [ARC3/13]; FCT [PTDC/MAT-STA/0975/2014]

Tillgänglig från: 2016-03-14 Skapad: 2016-03-14 Senast uppdaterad: 2017-11-30
Yang, X. (2015). Exact upper tail probabilities of random series. Statistics and Probability Letters, 99, 13-19
Öppna denna publikation i ny flik eller fönster >>Exact upper tail probabilities of random series
2015 (Engelska)Ingår i: Statistics and Probability Letters, ISSN 0167-7152, E-ISSN 1879-2103, Vol. 99, s. 13-19Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

In this paper, we obtain new estimates on upper tail probabilities of suitable random series involving a distribution having an exponential tail. These estimates are exact, and the distribution is not heavy-tailed.

Ort, förlag, år, upplaga, sidor
Elsevier, 2015
Nyckelord
Exponential tail; Random series; Upper tail probability; Large deviation
Nationell ämneskategori
Matematik
Identifikatorer
urn:nbn:se:liu:diva-117654 (URN)10.1016/j.spl.2014.12.026 (DOI)000352169200003 ()
Tillgänglig från: 2015-05-12 Skapad: 2015-05-06 Senast uppdaterad: 2017-12-04
Yang, X. (2015). On the large deviation principle of generalized Brownian bridges. Journal of Mathematical Analysis and Applications, 430(2), 845-856
Öppna denna publikation i ny flik eller fönster >>On the large deviation principle of generalized Brownian bridges
2015 (Engelska)Ingår i: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 430, nr 2, s. 845-856Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

In this paper we consider a family of generalized Brownian bridges with a small noise, which was used by Brennan and Schwartz [3] to model the arbitrage profit in stock index futures in the absence of transaction costs. More precisely, we study the large deviation principle of these generalized Brownian bridges as the noise becomes infinitesimal. (C) 2015 Elsevier Inc. All rights reserved.

Ort, förlag, år, upplaga, sidor
Elsevier, 2015
Nyckelord
Large deviation principle; alpha-Brownian bridge; Rate function
Nationell ämneskategori
Matematik
Identifikatorer
urn:nbn:se:liu:diva-120027 (URN)10.1016/j.jmaa.2015.05.036 (DOI)000356126300015 ()
Tillgänglig från: 2015-07-06 Skapad: 2015-07-06 Senast uppdaterad: 2017-12-04
Gao, F. & Yang, X. (2015). Upper tail probabilities of integrated Brownian motions. Science China Mathematics, 58(5), 1091-1100
Öppna denna publikation i ny flik eller fönster >>Upper tail probabilities of integrated Brownian motions
2015 (Engelska)Ingår i: Science China Mathematics, ISSN 1674-7283, Vol. 58, nr 5, s. 1091-1100Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

We obtain new upper tail probabilities of m-times integrated Brownian motions under the uniform norm and the L (p) norm. For the uniform norm, Talagrands approach is used, while for the L (p) norm, Zolotares approach together with suitable metric entropy and the associated small ball probabilities are used. This proposed method leads to an interesting and concrete connection between small ball probabilities and upper tail probabilities (large ball probabilities) for general Gaussian random variables in Banach spaces. As applications, explicit bounds are given for the largest eigenvalue of the covariance operator, and appropriate limiting behaviors of the Laplace transforms of m-times integrated Brownian motions are presented as well.

Ort, förlag, år, upplaga, sidor
Springer Verlag (Germany), 2015
Nyckelord
integrated Brownian motion; upper tail probability; small ball probability; metric entropy
Nationell ämneskategori
Matematik
Identifikatorer
urn:nbn:se:liu:diva-118019 (URN)10.1007/s11425-015-4981-9 (DOI)000352993800009 ()
Anmärkning

Funding Agencies|Simons Foundation [246211]

Tillgänglig från: 2015-05-21 Skapad: 2015-05-20 Senast uppdaterad: 2017-12-04
Gao, F., Liu, Z. & Yang, X. (2014). Conditional persistence of Gaussian random walks. Electronic Communications in Probability, 19(70), 1-9
Öppna denna publikation i ny flik eller fönster >>Conditional persistence of Gaussian random walks
2014 (Engelska)Ingår i: Electronic Communications in Probability, ISSN 1083-589X, E-ISSN 1083-589X, Vol. 19, nr 70, s. 1-9Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

Let $\{X_n\}_{n\geq1}$ be a sequence of i.i.d. standard Gaussian random variables, let $S_n=\sum_{i=1}^nX_i$ be the Gaussian random walk, and let $T_n=\sum_{i=1}^nS_i$ be the integrated (or iterated) Gaussian random walk. In this paper we derive the following upper and lower bounds for the conditional persistence:\begin{align*}\mathbb{P}\left\{\max_{1\leq k \leq n}T_{k} \leq 0\,\,\Big|\,\,T_n=0,S_n=0\right\}&\lesssim n^{-1/2},\\\mathbb{P}\left\{\max_{1\leq k \leq 2n}T_{k} \leq 0\,\,\Big|\,\,T_{2n}=0,S_{2n}=0\right\}&\gtrsim\frac{n^{-1/2}}{\log n},\end{align*}for $n\rightarrow\infty,$ which partially proves a conjecture by Caravenna and Deuschel (2008).

Nyckelord
conditional persistence; random walk; integrated random walk
Nationell ämneskategori
Sannolikhetsteori och statistik
Identifikatorer
urn:nbn:se:liu:diva-112753 (URN)10.1214/ECP.v19-3587 (DOI)000346594300001 ()
Tillgänglig från: 2014-12-13 Skapad: 2014-12-13 Senast uppdaterad: 2017-12-05Bibliografiskt granskad
Privault, N., Yang, X. & Zambrini, J.-C. (2014). Feynman-Kac formula for Levy processesand semiclassical (Euclidean) momentum representation. Markov Processes and Related Fields, 20(3), 577-600
Öppna denna publikation i ny flik eller fönster >>Feynman-Kac formula for Levy processesand semiclassical (Euclidean) momentum representation
2014 (Engelska)Ingår i: Markov Processes and Related Fields, ISSN 1024-2953, Vol. 20, nr 3, s. 577-600Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

We prove a version of the Feynman-Kac formula for Levy processes andintegro-differential operators, with application to the momentum representationof suitable quantum (Euclidean) systems whose Hamiltonians involve L´evytypepotentials. Large deviation techniques are used to obtain the limitingbehavior of the systems as the Planck constant approaches zero. It turns outthat the limiting behavior coincides with fresh aspects of the semiclassical limitof (Euclidean) quantum mechanics. Non-trivial examples of Levy processes areconsidered as illustrations and precise asymptotics are given for the terms inboth configuration and momentum representations.

Nyckelord
Levy process, Feynman-Kac type formula, momentum representation, large deviations
Nationell ämneskategori
Sannolikhetsteori och statistik
Identifikatorer
urn:nbn:se:liu:diva-112752 (URN)000345889000012 ()
Tillgänglig från: 2014-12-13 Skapad: 2014-12-13 Senast uppdaterad: 2017-12-05Bibliografiskt granskad
Yang, X. (2014). Large deviations for Markov bridges with jumps. Journal of Mathematical Analysis and Applications, 416(1), 1-12
Öppna denna publikation i ny flik eller fönster >>Large deviations for Markov bridges with jumps
2014 (Engelska)Ingår i: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 416, nr 1, s. 1-12Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

In this paper, we consider a family of Markov bridges with jumps constructed from truncated stable processes. These Markov bridges depend on a small parameter h greater than 0, and have fixed initial and terminal positions. We propose a new method to prove a large deviation principle for this family of bridges based on compact level sets, change of measures, duality and various global and local estimates of transition densities for truncated stable processes.

Ort, förlag, år, upplaga, sidor
Elsevier, 2014
Nyckelord
Markov bridge; Large deviation principle; Truncated stable process; Duality
Nationell ämneskategori
Naturvetenskap
Identifikatorer
urn:nbn:se:liu:diva-106820 (URN)10.1016/j.jmaa.2014.02.031 (DOI)000334898100001 ()
Tillgänglig från: 2014-05-28 Skapad: 2014-05-23 Senast uppdaterad: 2017-12-05
Liu, Z. & Yang, X. (2014). Probabilities of hitting a convex hull. Comptes rendus. Mathematique, 352(11), 935-940
Öppna denna publikation i ny flik eller fönster >>Probabilities of hitting a convex hull
2014 (Engelska)Ingår i: Comptes rendus. Mathematique, ISSN 1631-073X, E-ISSN 1778-3569, Vol. 352, nr 11, s. 935-940Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

In this note, we consider the non-negative least-square method with a random matrix. This problem has connections with the probability that the origin is not in the convex hull of many random points. As related problems, suitable estimates are obtained as well on the probability that a small ball does not hit the convex hull.

Ort, förlag, år, upplaga, sidor
Elsevier Masson, 2014
Nationell ämneskategori
Matematik
Identifikatorer
urn:nbn:se:liu:diva-112620 (URN)10.1016/j.crma.2014.08.015 (DOI)000344130600014 ()
Tillgänglig från: 2014-12-08 Skapad: 2014-12-05 Senast uppdaterad: 2017-12-05
Organisationer

Sök vidare i DiVA

Visa alla publikationer